# SDR SWIA201333556

- Difficulty date: May 27, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 31,470 hours, 28,170 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydrulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

HYDRAULIC 2, LOW PRESS CAUTION.  QTY INDICATED 5 PERCENT, HYD PUMP 2B CAUTION AND EDP 2A CAUTION FOLLOWED.  REPLACED O-RINGS ON NR 2 ACMP LINE, LEAK CHECKED OK IAW AMM.
